# SDR 97ZZZM289

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS CORROSION ON CIRCUMFERENTIAL FRAME AT STATION 850 BETWEEN STRINGERS 29L AND 29R.  MECHANICALLY REMOVED CORROSION IAW DC-9 SRM 51-10-3 MATERIAL LOSS .005 WITHIN LIMITS IAW DC-9 SRM 53-04 FIG 38 TREAT AND PRIME IAW DC-9 SRM 51-10-3.  (M)
